BibTeX record journals/cma/RakhaRC11

download as .bib file

@article{DBLP:journals/cma/RakhaRC11,
  author    = {Medhat Ahmed Rakha and
               Arjun K. Rathie and
               Purnima Chopra},
  title     = {On some new contiguous relations for the Gauss hypergeometric function
               with applications},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {61},
  number    = {3},
  pages     = {620--629},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.camwa.2010.12.008},
  doi       = {10.1016/j.camwa.2010.12.008},
  timestamp = {Mon, 05 Jun 2017 20:51:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/RakhaRC11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier